Jump to content

Increase In Symptoms


Guest tearose
 Share

Recommended Posts

Guest tearose

Anyone have any thoughts or experiences of increased POTS problems after regular use of Ibuprofen?

I've been on Ibuprofen for dental work and have been feeling terribly...more dysautonomic...

I now see that all my fingers and my legs look puffy and are slightly swollen.

I wonder if the anti-inflamatory effect is giving my already- compromised tiny nerve fibers more reason to relax and it is now sending me downwards...

...i'm really not doing well...

I just called the pcp and will see him but any one else have a reaction to Advil or similar Ibuprofen?

thanks, puffy, in pain...tearose

Link to comment
Share on other sites

Guest tearose

PCP's office just called. I will see him tomorrow morning. He said that Ibuprofen can cause fluid retention and that he will change my pain meds to darvoset.

I will try to relax today but all my nerve endings feel fried and my body feels like a balloon with my toes and fingers feeling all weird and funky, and my tooth is still healing...yck...always a challenge...

Where is my fairy godmother?

Why is life so challenging?

Why does medication make me get wierd (er)?

I don't know wether to cry or scream today.

The world seems a mess, I can't find a job that I can manage, my body is not cooperating with me...

Oh dear, what is this all about? I am not gonna start doing the poor me trip...hmmm.

This is really NOT like me. Maybe the ibuprofen is making my brain connections all sensitive too?

Oh dear, time for some coffee and maybe a little distraction from tv.

I never thought I would get to this place in my life and STILL be so discombobulated!!! B)

I get so upset with myself once I vent... :P

Now I think about all those who are suffering. Those who don't know where they will sleep tonight and what if anything they can find to eat..

those in need of so much more than me...

Hmm....I guess I am, in spite of all my funkities and aches and pains...blessed...

I thank you for listening...

tearose

Link to comment
Share on other sites

Tea,

I believe strongly that we all suffer in our own ways, and we cannot compare suffering. Your suffering is real...and I am sorry you are having such a hard time right now. I too know that others are suffering 'more', esp., like you said people who have no home, violence, etc., but we only walk in OUR shoes.

Anyways, enough soap box. I just got off of the phone and was super-duper whiney to a friend...it happens to us all...it's human.

Also, I saw your post on the anti-inflammatories and also wanted to back up the fluid retention thing. The can definitely do that...I wanted to let you know, but see that your doc said the same thing. I don't think it is harmful in anyway--more of an unpleasantness and you have to decide whether the pros of taking them outweigh the cons.

When I retain fluids, (which is happening to me right now on a new med that works like magic in other ways)...I feel MUCH more POTSy and get more chest pain, etc. Plus my belly looks HUGE!

Anyways, I just wanted to offer you some tea, hugs, cookies and a fresh-cut pink gladiola from our garden. I am sorry that you are struggling so much lately. You are not alone.

Hugs,

Emily

Link to comment
Share on other sites

Tearose-

I hope you are feeling a little better. There is always someone worse off, but this should not keep us from expressing what we are going through. Keeping it inside will only make it worse, right?? :)

I have a hard time doing this as well.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...